Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 92, Issue 4, 2017
Metadata
 

Counting periodic orbits of Anosov flows in free homotopy classes
Thomas Barthelmé and Sérgio R. Fenley
pp. 641–714
Abstract | Full-Text PDF (654 KB) | Metadata

Simple length rigidity for Kleinian surface groups and applications
Martin Bridgeman and Richard D. Canary
pp. 715–750
Abstract | Full-Text PDF (568 KB) | Metadata

A compactness theorem for Fueter sections
Thomas Walpuski
pp. 751–776
Abstract | Full-Text PDF (322 KB) | Metadata

Generalized $\beta$-transformations and the entropy of unimodal maps
Daniel J. Thompson
pp. 777–800
Abstract | Full-Text PDF (281 KB) | Metadata

Boundedness and decay of scalar waves at the Cauchy horizon of the Kerr spacetime
Peter Hintz
pp. 801–837
Abstract | Full-Text PDF (513 KB) | Metadata

Torsion order of smooth projective surfaces (with an appendix by J.-L. Colliot-Thélène)
Bruno Kahn
pp. 839–857
Abstract | Full-Text PDF (285 KB) | Metadata